Journal of Differential Geometry

Calabi-Yau connections with torsion on toric bundles

D. Grantcharov, G. Grantcharov, and Y.S. Poon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 78, Number 1 (2008), 13-32.

Dates
First available in Project Euclid: 10 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1197320602

Digital Object Identifier
doi:10.4310/jdg/1197320602

Mathematical Reviews number (MathSciNet)
MR2406264

Zentralblatt MATH identifier
1171.53044

Citation

Grantcharov, D.; Grantcharov, G.; Poon, Y.S. Calabi-Yau connections with torsion on toric bundles. J. Differential Geom. 78 (2008), no. 1, 13--32. doi:10.4310/jdg/1197320602. https://projecteuclid.org/euclid.jdg/1197320602


Export citation